Lemsip Max with Decongestant Lemon 10pk Cold and Flu Hot Drink
  Product ID: 2582094

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Lemsip Max with Decongestant Lemon 10pk Cold and Flu Hot Drink

Lemsip Max with Decongestant Lemon 10pk Cold and Flu Hot Drink

Product ID: 2582094
$13.99
$1.01 Off RRP
Don't Pay RRP: $15.00
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

General Information

Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

1 Blocked or runny nose
2 Headaches
3 Sore Throat
4 Body aches & pains
5 Reduces fever

Suitable For: adults and children over 12 years old. For the temporary relief of the symptoms of colds and flu including body aches and pains, sore throat, headache, nasal congestion and fever. Do not take Nurofen Cold & Flu and Lemsip together. Do not use more than 1 Lemsip product at a time.

Product Claims: Cold & Flu relief

Boxed Contents: 10 Sachets

Size: 10 Pack

Shelf Life in Days: 730

KEY FEATURES

• Temporary relief of symptoms of colds and flu

Warnings

Do not:
- use in children 12 years and under.
- use more than one sachet per dose.
- give or take with other products containing paracetamol.

CAUTION

Unless a doctor has advised:
- Adults: Do not use for more than a few days at a time.
- Do not give this medicine to children over 12 years and adolescents for more than 48 hours.
Consult your doctor or pharmacist before taking this medicine:
- If you are pregnant or breastfeeding.
- If you have high blood pressure, heart problems.
- If you are taking anti-depressant medication.
- With other medicines intended to treat the symptoms of a common cold.
- Unless a doctor has advised: Do not use if you have liver or kidney problems.
- Not recommended during breastfeeding
While using this product
! This product may cause sleeplessness
! If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. The damaging effect on the liver can take time for your body to notice.
! Phenylketonurics are warned that this product contains aspartame.
! Keep out of reach and sight of children.

IMPORTANT INFORMATION

Supplied by: Reckitt Benckiser
This product does not contain Gluten.

Ingredients

ascorbic acid
aspartame
citric acid
curcumin
Flavour
lactose monohydrate
polysorbate 80
saccharin sodium
silicon dioxide
sodium citrate dihydrate
sucrose

Active Ingredients: paracetamol 1000 mg, phenylephrine hydrochloride 12.2 mg

Contains: Contains total sugars 2.2g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Directions

- Keep to the recommended dose.
- Pour contents of sachet into mug and fill with hot water, but not boiling water.
- Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.

USAGE ADVICE

How much to take:
- For adults and children over 12 years old: 1 sachet.
- Dosage may be repeated every 4-6 hours as necessary. Maximum 4 sachet in 24 hours.

Sachet is safety sealed - do not use if torn or damaged.

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Works really well and fast Works really well and fast
Date published: 2023-05-26
Rated 5 out of 5 by from Great product Great product, helps a lot to relieve cold & flu symptoms quickly.
Date published: 2023-02-16
Rated 5 out of 5 by from Lemsip Max decongestant - Wonderful stuff!! Fantastic adult remedy for cold and flu. Have a warm cup about 1 hour before bedtime and aids restful sleep whilst keeping symptoms at bay. Helped my family of 6 through covid and the flu season this year. Highly recommend.
Date published: 2022-08-30
Rated 5 out of 5 by from Soothing lemon drink with paracetamol Chemist Warehose had this in stock when sold across Melbourne. A real lifesaver. This is a wonderful lemon drink with paracetamol in it that eases aches and pains and sore throats
Date published: 2022-08-11
  • y_2024, m_2, d_20, h_9
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.38
  • cp_1, bvpage1
  • co_hasreviews, tv_20, tr_15
  • loc_en_AU, sid_88223, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 218ms
  • REVIEWS, PRODUCT